MAUDE Adverse Event Report: CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING

CAREFUSION, INC PERITX PERITONEAL CATHETER MINI KIT; PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Catalog Number 50-9050A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pr 11414338 initial emdr submission.A follow up emdr will be submitted if additional information becomes available.Device problem code: a0401.Patient problem code: f26.H10: as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: no.Location: 2 - when using.Origin: patient.Complaint: insertion pin of the drainage system cannot be inserted into the catheter valve.Additional informations: description of issue (what / why): insertion pin of the drainage system cannot be inserted into the catheter valve.How often occured defect: once.Medical intervention (other than first aid): no.Needle/probe stick: no.Other actions taken: no.Safety issue: no.Issue resolved: yes.How issue resolved / additional information: valve change.Photo / sample available: no safety valve broken / damaged / disconnected: yes safety clamp open, when valve broke/damaged/disconnected: no safety valve nose broken / damaged: no locking tab broken / damaged: no leakage: yes successful drainage: yes.Impact to patient: no impact to patient.Exposure to blood / bodily fluid: no.Course of treatment changed due to event: no.Time catheter in place: (b)(6) 2024.Connected device (pleurx/peritx/brand) 50-9050a.Procedure performed by: nurse.Procedure performed at: hospital.Replacement requested: no.Credit requested: yes.Additional information: information on the error pattern: fault location: valve.Error type: damaged (broken, brittle, deformed).
 
Event or Problem Description
Input type: oral.Injury (patient / other): no.Product possible involved in injury: no.Product available for inquiry: no.Location: 2 - when using.Origin: patient.Complaint: insertion pin of the drainage system cannot be inserted into the catheter valve.Additional informations: description of issue (what / why): insertion pin of the drainage system cannot be inserted into the catheter valve.How often occured defect: once medical intervention (other than first aid): no needle/probe stick: no other actions taken: no safety issue: no issue resolved: yes how issue resolved / additional information: valve change photo / sample available: no safety valve broken / damaged / disconnected: yes safety clamp open, when valve broke/damaged/disconnected: no safety valve nose broken / damaged: no locking tab broken / damaged: no leakage: yes successful drainage: yes impact to patient: no impact to patient exposure to blood / bodily fluid: no course of treatment changed due to event: no time catheter in place: (b)(6) 2024.Connected device (pleurx/peritx/brand) 50-9050a procedure performed by: nurse procedure performed at: hospital replacement requested: no credit requested: yes additional information: information on the error pattern: fault location: valve.Error type: damaged (broken, brittle, deformed).
 
Additional Manufacturer Narrative
H10: manufacturing review: a probable root cause for this reported failure mode could not be determined, there was not enough information to fully investigate this incident as a lot number, photos or physical samples were unavailable for analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.This complaint will be entered into the complaint management system and will be tracked and trended for future occurrences.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PERITX PERITONEAL CATHETER MINI KIT
Common Device Name
PERITONEAL, DRAINAGE CATHETER FOR REFRACTORY ASCITES, LONG-TERM INDWELLING
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer (Section G)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
Manufacturer Contact
brett curtice
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key21223524
Report Number1625685-2025-00005
Device Sequence Number8786348
Product Code PNG
UDI-Device Identifier10885403500831
UDI-Public(01)10885403500831
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K201155
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number50-9050A
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2025
Supplement Date Received by Manufacturer02/12/2025
Initial Report FDA Received Date01/23/2025
Supplement Report FDA Received Date02/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown